Osaka Journal of Mathematics

Structural operators and semigroups associated with functional-differential equations in Hilbert spaces

Jin-Mun Jeong, Shin-ichi Nakagiri, and Hiroki Tanabe

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 365-395.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784536

Mathematical Reviews number (MathSciNet)
MR1240003

Zentralblatt MATH identifier
0818.47039

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35R10: Partial functional-differential equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Jeong, Jin-Mun; Nakagiri, Shin-ichi; Tanabe, Hiroki. Structural operators and semigroups associated with functional-differential equations in Hilbert spaces. Osaka J. Math. 30 (1993), no. 3, 365--395. https://projecteuclid.org/euclid.ojm/1200784536


Export citation